This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
I have been told by several doctors that men diagnosed with PCa are more prone to get blood clots.
If you have had a blood clot since being diagnosed, please respond and please tell us what type of treatment or medication you were on. If you have personal knowledge of another, please include them.
The only time I have seen clots (thrombosis) mentioned in connection with prostate cancer is when men are having ADT (Androgen Deprivation Therapy) which includes DES (diethylstilbestrol) or other estrogen compounds. For this reason, men treated with these compounds are usually dosed with coumadin/Warfarin to redeuce the chance of thrombosis.
PC-Spes was said to include estrogen and there are some doubts about the ‘copy-cap’ compounds that have filled the gap created by the banning of PC-Spes, such as PC-Hope and Prostasol.